MAUDE Adverse Event Report: ABBOTT VASCULAR PRESSUREWIRE¿ X GUIDEWIRE; CATHETER TIP PRESSURE TRANSDUCER

ABBOTT VASCULAR PRESSUREWIRE¿ X GUIDEWIRE; CATHETER TIP PRESSURE TRANSDUCER
Model Number X
Medical Device Problem Codes Material Separation (1562); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pressurewire x was advanced into the patient however the device could not be connected.Another device was used to complete the procedure.There was no clinically significant delay in the procedure and no adverse patient effects.Return device analysis noted the distal core and coils were separated.It is unknown when this damage occurred.No additional information was provided.
 
Additional Manufacturer Narrative
Visual inspection and functional analysis were performed on the returned device.The reported signal calibration failure was unable to be confirmed, as the returned device was able to function as expected and without error.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A query of the complaint handling database for the reported lot was performed and revealed there is no indication of a lot level quality product issue.The investigation was unable to determine a cause for the reported communication or transmission problem (signal calibration failure).There were also multiple bends and a separation noted on the returned guidewire; however, this cannot be directly attributed to the reported issue and is indicative of post-use handling.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
PRESSUREWIRE¿ X GUIDEWIRE
Common Device Name
CATHETER TIP PRESSURE TRANSDUCER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16102758
Report Number2024168-2023-00145
Device Sequence Number3188455
Product Code DXO
UDI-Device Identifier05415067025739
UDI-Public05415067025739
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberX
Device Catalogue NumberC12009
Device Lot Number10630G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2022
Initial Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown